Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High BP medication. Blood vessel is pumping. What has caused discomfort? Emergency?

Hi, my husband is 40 and has been taking daily high blood pressure medicine daily for 4 or 5 years. His blood pressure is normal 130/82 at 5am. But he says a blood vessel is pumping & he is afraid if he should go see ER in Shanghai, China now. What could have caused this discomfort is he got a head massage in which a pointed ox horn was used yesterday. Should I take him to see a Doctor now?No sign of a stroke .
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The symptoms do not appear to be related to the pressure or the procedure..
He may be having missed beats?
Consult an Internist / get him examined / may be some basic investigation will be necessary...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor